gaining weight after pill?

Hey, I came off the pill in May and ttc following my 'normal' visit from af last month..anyway...this past week my belly has been feeling really fat and bloated. (i usually get bloated a few days before af but she isnt due for a few weeks yet) and this kinda feels different. I was just wondering if anyone else has experienced this after coming off the pill....or is it just a sign that i need to hit the gym lol. I havent changed my diet at all, have been feeling hungrier but eating the same. i wondered if it was maybe my body changing from coming off the pill? i dont think im pg because i have no symptoms at all

Posts

  • Hi bailey_b - I gained weight for about 1 month after coming off my pill - then I lost it again! I was really bloated this month before AF arrived, but now I realise it must have been the build up for it!

    It could well be your body changing, as people often put on weight when they start the pill so maybe the same happens when you come off it?

    Have you done a PG test just in case it is that?
  • Hunger can be a sign of pregnancy!!!! The pill can make u more hungry and can slow your metabolism thats why people put on weight (thats what i heard), so maybe its your metabolism getting back to normal or a bfp comming your way lets hope its the later!!! xx
  • I'm with you on the latter clarkie - fingers crossed xx
  • Yea lets hope so, I have the hunger/sickness thing still but still bfn although af not due till sat im hoping that hunger is a good sign, if not im soon gonna be the size of a house with a food baby! lol! xx
  • uwww, definitly hope it is a sign of bfp! that would be amazing. I dont have any symptoms though and i think its way too early to test. Judging by the time between my 'period bleed and my last af i think i should be due around the 26th. How long after conception have people started to show symptoms??
  • well i ovulated on friday 27th and by the following thursday (3rd) i was having cramps and sat (5th) i was having sickness and hunger feelings, they have lasted all the time but the cramps have worn off! So maybe a week after? Im hoping its pregnancy otherwise ill have to see a gp anyway! xx
  • i know what you mean clarkie-lets hope it is a sign of bfp and not a side effect of coming off the pill or ill get massive too...theres only one reason i want for gaining weight and we all know what that is
Sign In or Register to comment.